Nagoya Mathematical Journal

A note on Gorenstein rings of embedding codimension three

Junzo Watanabe

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 50 (1973), 227-232.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118794702

Mathematical Reviews number (MathSciNet)
MR0319985

Zentralblatt MATH identifier
0242.13019

Subjects
Primary: 13H05: Regular local rings

Citation

Watanabe, Junzo. A note on Gorenstein rings of embedding codimension three. Nagoya Math. J. 50 (1973), 227--232. https://projecteuclid.org/euclid.nmj/1118794702


Export citation

References

  • [1] Bass, H., Injective dimension in Noetherian rings, Trans. A.M.S., 102 (1962).
  • [2] Bass, H., On the ubiquity of Gorenstein rings, Math. Zeit., 82 (1963).
  • [3] Herzog, H. and E. Kunz, Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture notes in Math., 238, Springer (1971).
  • [4] Matlis, E., Injective modules over Noetherian rings, Pacific J. of Math., 8 (1958).
  • [5] Serre, J.-P., Sur les modules projectifs, Seminaire Dubreil, 1960/61. Nagoya University